# SDR USAA2014120800005

- Difficulty date: December 7, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 61,786 hours, 22,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 2L DOOR ARMING WON'T STAY IN ARMED POSITION CREEPS UP.  CLEANED DEBRIS FROM GIRT BAR FITTING.  OPERATIONS NORMAL.
